Regular number of subdivision of a graph

Author:
M.H. MUDDEBIHAL1, ABDUL GAFFAR2 and SHABBIR AHMED3
Affiliation:

1,3Professor, Department of Mathematics, Gulbarga University, Gulbarga, 585 106 Karnataka (India)
2Research Scholar, Department of Mathematics, Gulbarga University, Gulbarga, 585 106 Karnataka (India)
Email: mhmuddebihal@yahoo.co.in,abdul.gaffar1704@yahoo.com,glbhyb09@rediffmail.com

Keyword:
subdivision graph
Issue Date:
April 2015
Abstract:

For any (p ,q) graph G,a subdivision graph S(G) is obtained from G by subdividing each edge of G. The regular number of a S(G) is the minimum number of subsets into which the edge set of S(G) should be partitioned so that the subgraph induced by each subset is regular and is denoted by (G) . In this paper some results on regular number of (G) were obtained and expressed in terms of elements of G.

Pages:
ISSN:
(Online) - (Print)
Source:
DOI:
Share This:
Facebook Twitter Google Plus LinkedIn Reddit

Copy the following to cite this article:

M.H. MUDDEBIHAL1, ABDUL GAFFAR2 and SHABBIR AHMED3, "Regular number of subdivision of a graph", Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016

Copy the following to cite this URL:

M.H. MUDDEBIHAL1, ABDUL GAFFAR2 and SHABBIR AHMED3, "Regular number of subdivision of a graph", Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016

Available from: http://ultraphysicalsciences.org/paper/321/

Ansari Education And Research Society
Facebook Google Plus Twitter
Website developed by